MAUDE Adverse Event Report: ZOLL RESPICARDIA REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA

ZOLL RESPICARDIA REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted at (b)(6) with the remede system on (b)(6) 2025.Patient was scheduled to have therapy activated in (b)(6) 2026 but appointment was canceled due to snowstorm.Patient was rescheduled for (b)(6) 2026 but patient was hospitalized at uvm due to a fall.Patient's provider contacted zoll respicardia representative on (b)(6) 2026 to inform that hospitalist at uvm had contacted her to advise that patient developed urinary retention and mri was needed to rule out spinal cord compression.Provider requested that zoll respicardia representative go to uvm to check the remede system device.On (b)(6) 2026, hospitalist at (b)(6) contacted zoll respicardia representative directly to inform that the patient was positive for bacteremia and cultures are positive for mrsa.Email communications between hosptialist and provider notes an ulcer (cranial left, caudal right) that appeared to be healing well and surrounding pocket looks ok but with 2/2 blood cultures testing positive for mrsa, there is concern that the device is a potential source and having id team assess as well and treating with vancomycin in the meantime.Ultrasound showed features concerning for abscess under the ulcer in a pocket adjacent and connected to but distinct from just the peri-pacer region.Hospitalist informed provider that their surgery team wanted to consult with either provider or implanter regarding complexity of removal of remede system as patient declined transfer to implanting site.The remede system device was explanted at (b)(6) on (b)(6) 2026.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA
12400 whitewater dr
suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC.
12400 whitewater dr
suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr
suite 150
minnetonka, MN 55343
6122865999
MDR Report Key24793575
Report Number3009144177-2026-00025
Device Sequence Number13193590
Product Code PSR
UDI-Device Identifier00857688007391
UDI-Public(01)00857688007391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite